MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS STEERABLE ACCESS SOLUTION; PERCUTANEOUS ATRIAL CATHETER KIT

BOSTON SCIENTIFIC CORPORATION VERSACROSS STEERABLE ACCESS SOLUTION; PERCUTANEOUS ATRIAL CATHETER KIT
Model Number VSTK0124
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation (2001); Cardiac Perforation (2513)
Date of Event 03/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an atrial fibrillation ablation a rf wire was selected for use.It is believed that the transeptal wire perforated in or around the laa during exchange.A pericardial tap was performed to pull blood from the space and stabilize the patient.The procedure was cancelled at this time and the patient is expected to fully recover.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: it was indicated that the device was disposed; therefore, a technical analysis of the complaint device could not be completed.Device history review: the manufacturing batch record review confirmed that the device met all material, assembly, and performance specifications.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a review of the rf wire's risk documentation was completed and confirmed that the event of perforation was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation summary: boston scientific has assigned an investigation conclusion code of known inherent risk as a perforation was listed as a potential complication in the device's instructions.

Brand Name
VERSACROSS STEERABLE ACCESS SOLUTION
Common Device Name
PERCUTANEOUS ATRIAL CATHETER KIT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2775 matheson blvd east
mississauga, on L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24935261
Report Number2124215-2026-21434
Device Sequence Number14806888
Product Code OFK
UDI-Device Identifier00685447019732
UDI-Public(01)00685447019732(17)280718(10)37264598
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVSTK0124
Device Catalogue NumberVSTK0124
Device Lot Number0037264598
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by Manufacturer04/27/2026
05/28/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date05/11/2026
06/22/2026
Date Device Manufactured07/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown